# SDR SWAA2025071585570

- Difficulty date: June 25, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING 2025-390051<[01].  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DRAWING # 115A 2001; SHEET 29; REV.-. MEASURE OF CRACK IS: 1.259? TOOL USED: PN: 500-752-20; SN: B21034763; DUE DATE: 17-OCT-25.; [02] JOB COMPLETED.
